# SDR SIMA20220612003

- Difficulty date: June 12, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 14,973 hours, 9,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Center Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM NRTC E923456, CROSSBEAM AT FR 17 CORRODED JUST INBD OF CENTER FLOOR BEAM UNDER FLOORBOARD 225ALF (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A- ERS-EJ-53MR-4564 PART B - PERMANENT REPAIR OF CROSSBEAM AT FR17 JUST INBD OF CENTER FLOOR BEAM DEFERED PER TDMI AUTH# 039T53105
